A new closure operator in bitopological spaces

P. G. Patil

Abstract


In this paper we introduce a concept of wa-closure in bitopological spaces and derive some basic properties of wa-closure in a bitopological spaces.

Full Text: PDF

How to Cite this Article:

P. G. Patil, A new closure operator in bitopological spaces, Journal of Mathematical and Computational Science, Vol 3, No 4 (2013), 1163-1168

Copyright © 2013 P. G. Patil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS